SCIE, EI, Scopus, INSPEC, DBLP, CSCD, etc.
Citation: | Zhi-Xiong Chen, Xiao-Ni Du, Chen-Huang Wu. Pseudo-Randomness of Certain Sequences of k Symbols with Length pq[J]. Journal of Computer Science and Technology, 2011, 26(2): 276-282. DOI: 10.1007/s11390-011-1130-y |
[1] |
Mauduit C, Sárközy A. On finite pseudo-random binary sequences I: Measures of pseudo-randomness, the Legendre symbol. Acta Arithmetica, 1997, 82: 365-377.
|
[2] |
Cassaigne J, Mauduit C, Sárközy A. On finite pseudo-random binary sequences, VII: The measures of pseudo-randomness. Acta Arithmetica, 2002, 103(2): 97-118.
|
[3] |
Mauduit C, Sarközy A. On finite pseudo-random sequences of k symbols. Indagationes Mathematicae-New Series, 2002, 13(1): 89-101.
|
[4] |
Ahlswede R, Mauduit C, Sárközy A. Large Families of Pseudorandom Sequences of k Symbols and Their Complexity, Part I. General Theory of Information Transfer and Combinatorics, LNCS 4123, Springer-Verlag, 2006, pp.293-307.
|
[5] |
Ahlswede R, Mauduit C, Sárközy A. Large Families of Pseudorandom Sequences of k Symbols and Their Complexity, Part II. General Theory of Information Transfer and Combinatorics, LNCS 4123, Springer-Verlag, 2006, pp.308-325.
|
[6] |
Bérczi G. On finite pseudo-random sequences of k symbols. Periodica Mathematica Hungarica, 2003, 47(1/2): 29-44.
|
[7] |
Mérai L. On finite pseudo-random lattices of k symbols. Monatshefte für Mathematik, 2010, 161(2): 173-191.
|
[8] |
Rivat J, Sárközy A. Modular constructions of pseudo-random binary sequences with composite moduli. Periodica Mathematica Hungarica, 2005, 51(2): 75-107.
|
[9] |
Brandstätter N, Winterhof A. Some notes on the two-prime generator of order 2. IEEE Transactions on Information Theory, 2005, 51(10): 3654-3657.
|
[10] |
Chen Z, Du X, Xiao G. Sequences related to Legendre/Jacobi sequences. Information Sciences, 2007, 177(21): 4820-4831.
|
[11] |
Chen Z, Li S. Some notes on generalized cyclotomic sequences of length pq. Journal of Computer Science and Technology, 2008, 23(5): 843-850.
|
[12] |
Ding C. Linear complexity of generalized cyclotomic binary sequences of order 2. Finite Fields and Their Applications, 1997, 3(2): 159-174.
|
[13] |
Ding C. Autocorrelation values of generalized cyclotomic sequences of order two. IEEE Transactions on Information Theory, 1998, 44(4): 1699-1702.
|
[14] |
Du X, Chen Z. Trace representations of generalized cyclotomic sequences of length pq with arbitrary order. Chinese Journal of Electronics, 2009, 18(3): 460-464. (In Chinese)
|
[15] |
Yan T, Du X, Xiao G, Huang X. Linear complexity of binary Whiteman generalized cyclotomic sequences of order 2k. Information Sciences, 2009, 179(7): 1019-1023.
|
[16] |
Green D H, Green P R. Polyphase related-prime sequences. IEE Proceedings: Computers and Digital Techniques, 2001, 148(2): 53-62.
|
[17] |
Hu Y, Wei S, Xiao G. On the linear complexity of generalised Legendre/Jacobi sequences. Acta Electronica Sinica, 2002, 8(2): 113-117. (In Chinese)
|
[18] |
Winterhof A. Linear Complexity and Related Complexity Measures. Selected Topics in Information and Coding Theory, Singapore: World Scientific, 2010, pp.3-40.
|
[19] |
Lidl R, Niederreiter H. Finite Fields. Cambridge: Cambridge Univ. Press, 1997.
|
[20] |
Niederreiter H. Linear complexity and related complexity measures for sequences. In Proc. INDOCRYPT 2003, New Delhi, India, Dec. 8-10, 2003, pp.1-17.
|
[21] |
Chen Z, Winterhof A. Linear complexity profile of m-ary pseudo-random sequences with small correlation measure. Indagationes Mathematicae-New Series, 2010. (To appear)
|
[22] |
Chen Z, Du X. Linear complexity and autocorrelation values of a polyphase generalized cyclotomic sequence of length pq. Frontiers of Computer Science in China, 2010, 4(4): 529-535.
|
[23] |
Ding C. New generalized cyclotomy and its applications. Finite Fields and Their Applications, 1998, 4(2): 140-166.
|
[24] |
Meidl W. Remarks on a cyclotomic sequence. Design Codes and Cryptography, 2009, 51(1): 33-43.
|
[1] | Jian-Hua Gao. Clausal Presentation of Theories in Deduction Modulo[J]. Journal of Computer Science and Technology, 2013, 28(6): 1085-1096. DOI: 10.1007/s11390-013-1399-0 |
[2] | Zhi-Xiong Chen, Sheng-Qiang Li. Some Notes on Generalized Cyclotomic Sequences of Length pq[J]. Journal of Computer Science and Technology, 2008, 23(5): 843-850. |
[3] | Xia-Fen Zhang, Yue-Ting Zhuang, Jiang-Qin Wu, Fei Wu. Hierarchical Approximate Matching for Retrieval of Chinese Historical Calligraphy Character[J]. Journal of Computer Science and Technology, 2007, 22(4): 633-640. |
[4] | Abbas H. Hassin, Xiang-Long Tang, Jia-Feng Liu, Wei Zhao. Printed Arabic Character Recognition Using HMM[J]. Journal of Computer Science and Technology, 2004, 19(4). |
[5] | XU Zhiming, WANG Xiaolong. A New Linguistic Decoding Method for Online Handwritten Chinese Character Recognition[J]. Journal of Computer Science and Technology, 2000, 15(6): 597-604. |
[6] | XU Zhiming, WANG Xiaolong. A New Linguistic Decoding Method for Online Handwritten Chinese Character Recognition[J]. Journal of Computer Science and Technology, 2000, 15(6). |
[7] | Zheng Fang, Wu Wenhu, Fang Ditang. A Log-Index Weighted Cepstral Distance Measure for Speech Recognition[J]. Journal of Computer Science and Technology, 1997, 12(2): 177-184. |
[8] | Zeng Jianchao, Hidehilio Sanada, Yoshikazu Tezuka. A Form Evaluation System and Its Data Structure for Brush-Written Chinese Characters[J]. Journal of Computer Science and Technology, 1995, 10(1): 35-41. |
[9] | Huang Xuedong, Cai Lianhong, Fang Ditang, Chi Bianjin, Zhou Li, Jiang Li. A Computer System for Chinese Character Speech Input[J]. Journal of Computer Science and Technology, 1986, 1(4): 75-83. |
[10] | Wang Xuan, Lü Zhimin, Tang Yuhai, Xiang Yang. A High Resolution Chinese Character Generator[J]. Journal of Computer Science and Technology, 1986, 1(2): 1-14. |